Morita equivalence for blocks of finite general linear groups.
Manuscripta mathematica, Tome 91 (1996) no. 3, pp. 121-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
complexity of module categories, invariants, Morita equivalence, block algebras, defect groups, Morita equivalence classes of blocks, weight vectors
@article{MM2_1996__91_3_156219,
author = {Thomas Jost},
title = {Morita equivalence for blocks of finite general linear groups.},
journal = {Manuscripta mathematica},
pages = {121--144},
year = {1996},
volume = {91},
number = {3},
zbl = {0896.20009},
url = {http://geodesic.mathdoc.fr/item/MM2_1996__91_3_156219/}
}
Thomas Jost. Morita equivalence for blocks of finite general linear groups.. Manuscripta mathematica, Tome 91 (1996) no. 3, pp. 121-144. http://geodesic.mathdoc.fr/item/MM2_1996__91_3_156219/